# SDR DHL2006763504

- Difficulty date: January 10, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 031818 - FWD CARGO S-27R AT BS 560 HAS EXFOLIATION CORROSION.  CUT OUT CORRODED SECTION BS 568 - 547.2 S-27R. FABRICATED AND INSTALLED REPAIRS 3.150" X .090" X .800" FROM 7075-T6 .090, 20.800" X 3.00" X 1.250" FROM BAC1498-131 AND 1.650" X .825" X 1.40" FROM 7075-T6 .071 4.900" X 1.400" X .825" FROM 7075-T6 .040 IAW  B727 SRM 53-10-1 FIG. 1 DETAIL 1.
